# SDR SWAA970388

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 2710 · Aileron Control System
- Part: Pcu Valve
- Part number: 450801
- Condition: Malfunctioned
- Location: Aileron Contl
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AUTOPILOT HAD 2 UNCOMMANDED HARDS ROLLS, ONE TO THE LEFT AND ONE TO THE RIGHT, ESTIMATED AT 20 TO 30 DEGREES.  AUTOPILOT DISENGAGED.  REPLACED B-SYSTEM AILERON PCU TRANSFER VALVE PER BOEING M/M.
